# SDR UIEA2019042203922

- Difficulty date: April 21, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 69,438 hours, 15,268 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Fan
- Part number: 033638
- Part serial: MAV890
- Condition: Failed
- Location: Smoke Detector
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FWD DET FAN MAINTENANCE MESSAGE. ( REMOVED AND REPLACED FWD COMPARTMENT SMOKE DETECTOR BLOWER. OPS CHECK NORMAL IAW B767 AMM 26-16-02. )
